MathSciNet Relay Station
MathSciNet bibliographic data
MR654469 (84e:47027) 47A99 (41A45 47H99)
Rassias, John M. On approximation of approximately linear mappings by linear mappings. J. Funct. Anal. 46 (1982), no. 1, 126–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement